Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Subspaces of the Generalized Lagrange Space with the Metric gij (x, y) = γij (x) + ³ 1 − 1 η2(x) ´ yiyj


H. S. Shukla and S. K. Mishra


R. Miron and M. Anastesiei [4] have developed theory of subspaces of generalized Lagrange spaces to a large extent in their monograph “Vector bundles and Lagrange spaces, application in relativity”.

Keywords and Phrases : Generalized Lagrange Space, Riemannian space, Finsler space
Received date : 10 October, 2009

Accepted date: January 10, 2011

cited by: J.T.S. Vol. 5 (2011), pp.41-47

Download PDF